# SDR ASOA20140608115

- Difficulty date: June 8, 2014
- Submitted: June 8, 2014
- Operation: Air carrier
- Aircraft: N24103
- Make and model: Emb EMB-145XR
- Aircraft serial: 145645
- Aircraft time: 33,066 hours, 18,566 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Structure
- Condition: Chafed
- Location: Fuel Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK VENTRAL TANK CHAFED ON LT SIDE FRAME 51-52.  MAINTENANCE REPAIRED VENTRAL TANK IAW EC5320-01941 REV ORIG.  ACFT APPROVED FOR RETURN SERVICE.
